# SDR DL72S030148

- Difficulty date: February 10, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 65,131 hours, 43,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EXISTING SMALL REPAIR DOUBLERS WERE INSTALLED ON THE AIRCRAFT AT THE UPPER FWD CORNER OF THE L1 DOOR CUTOUT.  ONE REPAIR WAS FOR A SMALL CRACK IN THE SKIN AT THE EDGE OF THE DOOR AND THE OTHER FOR A BLENDOUT OF A LIGHTNING STRIKE.  BOTH REPAIR WERE TEMPORARY AND WERE REMOVED.  BOTH DAMAGE CUTOUT LOCATIONS WERE INSPECTED AND REPAIRED WITH A SINGLE  EXTERNAL REPAIR DOUBLER PER ER/A 384476-14, REV A.
